# SDR DALA1240159264

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 591014215AND16
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT GUSSETS BS 370 AND 427 IAW SRM 51-10-03 VOL II.  FOUND OUT OF LIMITS IN REF SRM53-00-01 VOL I.  REMOVED AND REPLACED GUSSETS AT FS 370 AND 427 IN REF SRM 51-30-05 AND DWG NR 5910142.
